I have been on Pristiq 50 mg for over a year and it was working great. But recently, within the last month, I haven't felt as good. My doctor increased my dosage to 100 mg. I started taking the 100 mg but I started feeling nauseous so I decided to just take 1/2 of the 100 mg pill. However, I continue to feel depressed. I just started taking the 100 mg dosage (day 2) with the hope that the increased dosage can make me feel the way I did when I started taking the 50 mg Pristiq over a year ago. Has anyone taken 50 mg of Pristiq for over a year, had a good response and then increased to 100 mg because the 50 mg wasn't working anymore? Does the nausea subside? Should I consider another medication? Any insight would be very helpful!
A couple of pointers...
Firstly side-effects from Pristiq such as nausea can often occur when a dose is increased but subside as your body adjusts to the new dosage. If you can tolerate the nausea it would be worth persevering with.
Secondly it can take a couple of weeks of taking Pristiq at the increased dosage before you start to feel any positive effects - again worth persevering with.
If you feel you need to reduce your dosage because of the way you are feeling you should see your doctor again.
All the best.
ive only been on 100mg of pristiq for 2 weeks after initial pror 4 wks of 50mg but i find im having severe fatigue sleeping thru the nite aswell as about 4 hrs thru the day and severe indigestion like im having a heart attack im not sure that this is the anti dep for me and sorry i wasnt any help to you but i found nausea increased on the 100mg
My son was on 50mg for one month and now has started 100mg. So far, so good. No side effects noted. Overall- great medication!
I have been dealing with anxiety and depression for a very long time im 20 now but it started when i was 15 i started on prozac at 20mg then 40mg . Then i decided it wasnt the right drug for me because i still felt the same then i was on Amitriptyline , and that didnt work at all so ive been on pristiq for over a year now i started at 20mg then 50mg and about 3 days ago i started on 100mg of pristiq and i am very very sleepy and drained i feel like i have no energy . I know that will soon pass and my body is just getting use to it . But ive been soooooo extremely tierd and feeling like im in a daze or a dream . If u want to ask me more questions about my experience with it feel free to call me
This was posted on 11/18/18
My cell is+18432877415
I just went from 50 mg of Pristiq to 100 about 3 weeks ago. I still have some depressed days but I have also had days where I felt like myself prior to the recurrence of my depression. I was normal for 17 years on 150 mg of Effexor, then it just stopped working when I hit 50. I am going to stick it out and hope for the best. I have also added Lamictal so we will see. Fortunately, I have not had the nausea, but I feel like it will get better for you. Best wishes.
I started Pristiq 50mg about 4 years ago then about 5 months in started on 100mg. I have stayed on that dose ever since. I really do feel better in myself and look forward to every day. Pristiq has really been my lifesaver. I don't feel the need to increase the dose. At times during the day I might feel a bit off for a second but that passes. I can see myself being on this medication and dosage very much long term.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.